Oral bisphosphonates related to giant osteoclast formation?
Oral bisphosphonates a risk factor for oesophageal cancer?
Shouldering the pain after use of infusion pumps
Update on adverse reactions to herbal medicines in Canada
Multiple courses of antenatal steroids "not recommended"
Prescription drug use in pregnancy common and alarming
Antipsychotics for dementia: increased death risk?
Acarbose : Acute generalised exanthematous pustulosis: case report
Acetylcysteine : Localised flushing, hyperaemia and vascular reaction following intra-arterial administration: case report
Acetylcysteine : Hepatic derangement in an infant with cystic fibrosis: case report
Amisulpride : Tremor and rigidity in an elderly patient: case report
Adalimumab : Pustulosis: case report
Allopurinol : Toxic epidermal necrolysis leading to acute renal and liver failure in an elderly patient: case report
Amiodarone/tacrolimus interaction : Increased tacrolimus concentration in an elderly patient: case report
Amphotericin B liposomal : Hyperkalaemia and fatal heart arrest: case report
Amlodipine : Pseudolymphoma (first report) in an elderly patient: case report
Amoxicillin : Intertriginous drug eruption in a child: case report
Amitriptyline : Tonic-clonic seizures and ventricular fibrillation following poisoning in an infant: case report
Anaesthetics/vecuronium bromide : Tumour lysis syndrome (first report) in a child: case report
Antibacterials/antihistamines/antispasmodics : Red-coloured urine and renal stones in a patient with glucose 6-phosphate dehydrogenase deficiency?: case report
Antineoplastics : Diarrhoea, neutropenia and ciclosporinaemia, interaction between ciclosporin and erlotinib (first report) leading to skin toxicity and neutropenia?: case report
Antineoplastics : Fatal veno-occlusive disease: case report
Antineoplastics : Progressive multifocal leukoencephalopathy: case report
Basiliximab : Human herpesvirus-6 reinfection leading to fatal haemophagocytic syndrome: case report
Bepridil : Interstitial pneumonia in elderly patients: 2 case reports
Bortezomib : Fever: 7 case reports
Bevacizumab/pamidronic acid : Glomerular thrombotic microangiopathy and collapsing glomerulopathy: case report
Cefaclor : Fixed drug eruption: case report
Ceftriaxone : Anaphylaxis during labour leading to hypoxaemic ischaemic encephalopathy in a neonate: case report
Chlorhexidine : Recurrent anaphylaxis following oral administration: case report
Ciclosporin/tigecycline interaction : First report of an interaction, leading to an increased ciclosporin concentration and elevated creatinine level: case report
Clonazepam : Suicidal ideation and self mutilation (first reports), and behavioural disinhibition in a child: case report
Clozapine : Exacerbation of tourettism, obsessive-compulsive behaviours and tardive tourettism on withdrawal: case report
Cisplatin/docetaxel : Oral mucositis and ulceration in a child: case report
Clozapine : Fatal intestinal obstruction: 2 case reports
Dalteparin sodium : Hypertriglyceridaemia: case report
Clozapine/phenytoin interaction : Clozapine-induced generalised seizure treated with phenytoin, and interaction leading to phenytoin intoxication: case report
Clozapine : Neutropenia: 3 case reports
Danazol : First report of hyperferritinaemia: 3 case reports
Deferoxamine : Acute kidney injury in elderly patients: 3 case reports
Dasatinib : Gynaecomastia (first report) in an elderly patient: case report
Desloratadine : First report of generalised eczema: case report
Dexamethasone : Cushing's syndrome following administration of a medication labelled as Tamgesic: 19 case reports
Dexamethasone/doxorubicin/vincristine : Fatal Strongyloides stercoralis hyperinfection: case report
Efalizumab/etanercept/infliximab : Skin eruptions: 7 case reports
Diclofenac : Necrotising fasciitis: case report
Donepezil : Jaw tremor in an elderly patient: case report
Doxorubicin/rituximab : Skin and muscle necrosis following rituximab extravasation in an elderly patient: case report
Efavirenz : Osteomalacia (first report) and an interaction with levomethadone (first report): case report
Ergotamine : Hypnic headache associated with medication overuse: case report
Epinephrine/sodium metabisulphite : Toxic endothelial cell destruction syndrome (first report) following intracameral administration in an elderly patient: case report
Famotidine/moxifloxacin : Severe QT interval prolongation in an elderly patient: case report
Escitalopram/ibuprofen : Allergic interstitial nephritis and renal failure (first report for escitalopram): case report
Erlotinib : Folliculitis and perifolliculitis sparing previously irradiated skin: case report
Fentanyl/propofol/sevoflurane : Malignant hyperthermia in a patient carrying the p.Tyr522Ser gene mutation: case report
Furosemide : Bullous pemphigoid in an elderly patient: case report
Finasteride : First report of fixed drug eruption: case report
Gadodiamide/gadoversetamide : Nephrogenic systemic fibrosis treated with sodium thiosulfate: 3 case reports
Gadobenate dimeglumine : First report of acute tubular necrosis in an elderly patient with chronic kidney disease: case report
General anaesthetics : Anaesthesia mumps: case report
Haloperidol : Neuroleptic malignant syndrome in an elderly patient?: case report
Heparin : Thrombocytopenia leading to pulmonary embolism in an elderly patient: case report
Heparin overdose : Haemorrhage treated with eptacog-α in a child: case report
Imatinib/sunitinib : Interstitial lung disease and intra-tumour haemorrhage: case report
Imatinib : Elevated brain natriuretic peptide levels and depressed LV ejection fraction: 4 case reports
Human papillomavirus vaccine recombinant quadrivalent : First report of granuloma associated with aluminium adjuvant: case report
Infliximab : Infusion reactions: 11 case reports
Levofloxacin : Fever in an elderly patient: case report
Ketoprofen : Photocontact dermatitis manifesting as erythema multiforme in an elderly patient: case report
Levofloxacin : Interstitial nephritis and nephromegaly (first report) in an elderly patient: case report
Methotrexate overdose : Progressive multifocal leukoencephalopathy in a patient with systemic lupus erythematosus: case report
Low molecular weight heparins : Elevated free thyroxine levels in a premature neonate?: case report
Methylprednisolone/prednisone/tacrolimus : Graft-versus-host-disease in a liver transplant recipient (treated with daclizumab)?: case report
Mirtazapine : Manic switch: case report
Methylprednisolone : Diabetic ketoacidosis: case report
Mirtazapine : Sleep terror disorder: case report
Morphine : Gastric dysfunction treated with methylnaltrexone bromide: case report
Mycophenolate mofetil/prednisolone/tacrolimus : Salmonella infection, leading to thyroiditis and mycotic aneurysm in an elderly patient?: case report
Mycophenolate mofetil overdose : Leucopenia in a renal transplant recipient: case report
Paclitaxel : Cystoid macular oedema: case report
Oxycodone overdose/fentanyl : Death: case report
Ondansetron : Elevated aminotransferase levels: case report
Mycophenolate sodium/tacrolimus : Extragastrointestinal stromal tumour?: case report
PEG 3350 : Pseudogout (first report) in an elderly patient: case report
Paracetamol overdose : Haemolytic anaemia in a patient with abnormal G6PD enzyme activity: case report
Pentamidine : Toxic epidermal necrolysis following inhalation: case report
Potassium permanganate : Chemical burns and mucosal necroses following accidental ingestion in a child: case report
Phenytoin : Gingival hypertrophy: case report
Prednisone : Rhodococcus equi brain abscess: case report
Povidone iodine : Iododerma-like eruption following topical administration: case report
Pseudoephedrine overdose : Rhabdomyolysis: case report
Sevoflurane : Agitation in a child?: case report
Sertraline : Cutaneous lupus erythematosus: case report
Sorafenib : Severe skin rash in an elderly patient: case report
Sirolimus : Anaemia in a liver transplant recipient: case report
Sodium phosphate : Renal failure associated with nephrocalcinosis: case report
Sevoflurane : Heart block in a child: case report
Strontium ranelate : Toxic epidermal necrolysis (first report) in an elderly patient: case report
Sorafenib/sunitinib : Hand foot skin reaction, haemorrhagic flaccid bullae: 12 cases
Tigecycline : Pancreatitis: case report
Telithromycin : Hepatotoxicity and death: 3 case reports
Tadalafil : Transient global amnesia in an elderly patient: case report
Tretinoin : Retinoic acid syndrome: case report
Trazodone : Priapism: case report
Topiramate : Renal tubular acidosis: case report